# SDR AALA016014

- Difficulty date: January 30, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-LAX - RED EMERGENCY SEAT LIGHTS INOPERATIVE.  REPLACED BATTERIES, OPS CHECK NORMAL.  (M)
